question-icon

I Have Been Developing Spots On My Skin Because Of

default
Posted on Sun, 12 Jul 2020
Question: Brief Answer:
Regarding post inflammatory hyperpigmentation

Detailed Answer:
Hello and welcome to ask a doctor service. I have gone through your query and noted your concern.

Post inflammatory hyperpigmentation (PIH) secondary to acne can persist for a long time specially if new acne lesions continue eruption and keep adding up the spots. I suggest you to use a kojic acid based cream e.g kojic cream for PIH on your chest & back.

Hope I have answered your query. Let me know if you need any more assistance.
doctor
Answered by Dr. Dr. Kakkar (-2 minutes later)
Brief Answer:
Regarding post inflammatory hyperpigmentation

Detailed Answer:
Hello and welcome to ask a doctor service. I have gone through your query and noted your concern.

Post inflammatory hyperpigmentation (PIH) secondary to acne can persist for a long time specially if new acne lesions continue eruption and keep adding up the spots. I suggest you to use a kojic acid based cream e.g kojic cream for PIH on your chest & back.

Hope I have answered your query. Let me know if you need any more assistance.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Dr. Kakkar (2 minutes later)
I have been developing spots on my skin because of acne. I have it all over my chest and back. I have tried a couple of treatment options but nothing seems to help clear these dark spots. I had visited a doctor and I was told it's hyperpigmentation. I was asked to use Glyco-12 cream but I see no results. is there any way I can clear these spots? I have had it for a very long time, more than 5 years.
default
Follow up: Dr. Dr. Kakkar (0 minute later)
I have been developing spots on my skin because of acne. I have it all over my chest and back. I have tried a couple of treatment options but nothing seems to help clear these dark spots. I had visited a doctor and I was told it's hyperpigmentation. I was asked to use Glyco-12 cream but I see no results. is there any way I can clear these spots? I have had it for a very long time, more than 5 years.
default
Follow up: Dr. Dr. Kakkar (2 days later)
thank you for the quick response. I will try out kojic cream I also wanted to know what I should do to prevent new ones from coming
default
Follow up: Dr. Dr. Kakkar (0 minute later)
thank you for the quick response. I will try out kojic cream I also wanted to know what I should do to prevent new ones from coming
doctor
Answered by Dr. Dr. Kakkar (23 hours later)
Brief Answer:
Use an antiacne body wash regularly

Detailed Answer:
Hi.
You may use a benzoyl peroxide body wash, regularly to prevent the new acne e.g Brevoxyl 4% creamy wash
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
doctor
Answered by Dr. Dr. Kakkar (0 minute later)
Brief Answer:
Use an antiacne body wash regularly

Detailed Answer:
Hi.
You may use a benzoyl peroxide body wash, regularly to prevent the new acne e.g Brevoxyl 4% creamy wash
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Kakkar

Dermatologist

Practicing since :2002

Answered : 9600 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have Been Developing Spots On My Skin Because Of

Brief Answer: Regarding post inflammatory hyperpigmentation Detailed Answer: Hello and welcome to ask a doctor service. I have gone through your query and noted your concern. Post inflammatory hyperpigmentation (PIH) secondary to acne can persist for a long time specially if new acne lesions continue eruption and keep adding up the spots. I suggest you to use a kojic acid based cream e.g kojic cream for PIH on your chest & back. Hope I have answered your query. Let me know if you need any more assistance.